# SDR ASOA2013112509480

- Difficulty date: November 19, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,234 hours, 27,993 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  SMOKE TOILET CAUTION MESSAGE,  COMPLIED WITH QRH.  NO VISIBLE FUMES IN FLIGHT DECK. PASSENGERS REPORTED "HAZE" AND COLOR IN CABIN.  ACFT RETURNED.    R & R RT ACM IAW AMM 21-51-10. OPS CHECKED GOOD IAW AMM 21-51-00.  RETURNED TO SERVICE.
